Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Double Affine Hecke Algebras and Their Applications

Double Affine Hecke Algebras and Their Applications

Thumbnail Image
Download
Name

rnoti-p1142.pdf

Size

661.37 KB

Format

Adobe PDF

Checksum (MD5)

50bc2e4163e7d5fccefb368cfc84a347

Download all files submitted through automated deposit
sword-2018-05-21.original.zip (637.37 KB)
Author(s)
Etingof, Pavel I
Date Issued
November 2017
Journal
Notices of the American Mathematical Society
Publisher
American Mathematical Society (AMS)
Citation
Etingof, Pavel. “Double Affine Hecke Algebras and Their Applications.” Notices of the American Mathematical Society 64, 10 (November 1, 2017): 1144–1145 © 2017 American Mathematical Society
Version
Final published version
Abstract
I am very excited to have been asked to deliver an invited address at the Fall 2017 meeting of the AMS Western Section (UC Riverside). I will talk about double affine Hecke algebras and their applications.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/115870
DOI of Published Version
https://doi.org/10.1090/NOTI1592
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.